# SDR FOTR2101904392

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- Engine: Pwa JT8D5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME DENTED BETWEEN STRINGER 25L-26L BS 1090 CUTOUT DAMAGED AREA 1" X 1.25" IAW SRM 51-40-3, FIG 1.  FABRICATED REPAIR FRAME FROM 7075-0 .063 PO 90010872, DIM 17.75" X 3.75" IAW SRM 51-40-3, FIG 1 AND 53-10-2, FIG 5.  HEAT TREATED REPAIR PART IAW FAS ENG REPORT NR 2-37153-801A. INSTALLED REPAIR PART IAW SRM 51-40-3, FIG 1 AND 51-30-2.  FASI NR 04392.
